MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,EXAM,NITRILE,SENSICARE-ICE,BLUE,XL

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,EXAM,NITRILE,SENSICARE-ICE,BLUE,XL
Catalog Number MDS2504
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, these gloves were running smaller than usual, as well as tearing a lot faster than normal.This affected the order above as well as the order on (b)(6) 2026.Both these orders had defective gloves.No additional information is available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the customer, these gloves were running smaller than usual, as well as tearing a lot faster than normal.This affected the order above as well as the order on (b)(6) 2026.Both these orders had defective gloves.

Brand Name
SENSICARE
Common Device Name
GLOVE,EXAM,NITRILE,SENSICARE-ICE,BLUE,XL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24971032
Report Number1417592-2026-00544
Device Sequence Number17388112
Product Code LZA
UDI-Device Identifier10888277186255
UDI-Public10888277186255
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS2504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown